# SDR 05FDEA02817

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, ENTRY DOOR NR 1 RT UPPER EDGE FOUND EXISTING DOUBLER UPPER EDGE BENT AND SEPARATED FROM DOOR. FWD CABIN ENTRY DOOR 1 R/H UPPER EDGE SKIN REPAIRED AS PER SRM 52-10-  00 FIG.4   VOL.I SHT.1. CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
